Simvastatin and not losing weight
Hi, my hubby has been on s w for ages now and he is being so good with his plan, but for some reason his weight loss has stalled. He is on blood pressure tabs and simvastatin, a statin. Could these be causing this slowing down, Anyone else experienced this. It is so disheartening when I am keeping him on plan. Thank you for any replies
I' afraid I can't answer your question but I would be interested to know the answer because I also take Simvastatin together with blood pressure pills ( Rampiril, Losartan Potassium and Bendroflumethiazide).
I've never been warned that any of them could cause a loss weight loss although it's also something I suffer from.
Hiya my dad used to be on blood pressure tablets, simvastatin, cholesterol tablets and diabetes tablets. When he would try and lose weight we didnt see much difference and as he didnt weigh himself dont know if his weight did go down or not but one thing i noticed with him was that he would retain a lot of water so the scales most probably didnt go down. Could he maybe retaining some water because of the tablets or any illness he has x
Originally Posted by hollys nan
10. 7 st
TARGET 9 st
I did, of course, mean to say I have a slow weight loss! Really must double check my messages before I post.
Fluid retention is a major symptom of heart problems which is why I take Bendroflumethiazide which is a diuretic. I assume your Oh has been checked regularly for this, Holly's Nan?
Likes to post
- Rep Power
Diet: Slimming World
Simvistatin would not affect weight loss no
Thank you for all replies. Yes he does have regular checks as he is diabetic, type 2, not on diabetic meds though, just controlled through healthy eating. Just thought I would ask the question. Think it could well be fluid retention, he really doesnt drink enough, well water anyway ha ha
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.